Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 120203, 8 pages
http://dx.doi.org/10.1155/2014/120203
Research Article

Tripled Fixed Point Theorems for Mixed Monotone Kannan Type Contractive Mappings

Department of Mathematics and Computer Science, North University of Baia Mare, Victoriei 76, 430122 Baia Mare, Romania

Received 7 December 2013; Accepted 5 February 2014; Published 13 March 2014

Academic Editor: Yansheng Liu

Copyright © 2014 Marin Borcut et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Hamed H. Alsulami, Antonio-Francisco Roldán-López-de-Hierro, Erdal Karapınar, and Stojan Radenović, “Some Inevitable Remarks on “Tripled Fixed Point Theorems for Mixed Monotone Kannan Type Contractive Mappings”,” Journal of Applied Mathematics, vol. 2014, pp. 1–7, 2014. View at Publisher ยท View at Google Scholar